Bifurcation of equilibrium forms of an elastic rod on a two-parameter Winkler foundation - Publikacja - MOST Wiedzy

Wyszukiwarka

Bifurcation of equilibrium forms of an elastic rod on a two-parameter Winkler foundation

Abstrakt

We consider two-parameter bifurcation of equilibrium states of an elastic rod on a deformable foundation. Our main theorem shows that bifurcation occurs if and only if the linearization of our problem has nontrivial solutions. In fact our proof, based on the concept of the Brouwer degree, gives more, namely that from each bifurcation point there branches off a continuum of solutions.

Cytowania

1
CrossRef
0
Web of Science
1
Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS nr 39, strony 451 - 463,
ISSN: 1468-1218
Język:
angielski
Rok wydania:
2018
Opis bibliograficzny:
Izydorek M., Janczewska J., Waterstraat N., Zgorzelska A.: Bifurcation of equilibrium forms of an elastic rod on a two-parameter Winkler foundation// NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS. -Vol. 39, (2018), s.451-463

wyświetlono 16 razy

Meta Tagi